28-12-2018 02:59 PM
What a pain, sounds like people need to be complaining to the GP surgery about the problems they are having otherwise it will not change. I am sure it is totally wrong to put the leaflet of another brand into a packet!!
What I will do is copy the leaflet from one of my packets and post it on here for you.
Honestly these people, when will they realise that we are the experts in this, we are the ones taking it and know the difference it makes when brands are swapped!!
28-12-2018 02:05 PM
Hi Helena, thanks for the information. I have been back to the pharmacy today, unfortunately it is tied to our doctors practice and lots of people in our village are experiencing problems with them. I double checked with them and I have Teva pills in a Myla box? He said he didn't have enough Myla to give me so split them, I corrected him on this as he gave me all Teva just put them in another box, I asked about the leaflet which he then gave to me but this is a Wokhardt leaflet as he doesnt have either Teva or Myla leaflets!! I just want to keep to one brand for a few months to see if the side effects get any better and its making life difficult when they are muddling them up. I have another perscription due on 9th January and will see what comes then and will then make sure I ask up front for the same brand. He didn't seem totally convinced that different brands would be any different... he would if he tried them!
Watch this space...
28-12-2018 10:00 AM
With regard to the tablets from your pharmacist, I am on Teva and have been since I started in November 2016. They always come in the Teva branded box. However I have experienced previously where tablets have come in a box with no leaflet and this is usually because they are mixing brands where I would imagine that they do not have enough of one particular brand of drug.
It might be worth speaking with your pharmacy explaining that you are on this for 10 years and need the consistency of a brand, as I understand that although the components of the drug are the same it is the coating that can make the difference. I know with mine the Teva, which comes in boxes of 28 and always has done, it costs £13 per packet whereas the generic brand is £3 a packet. My argument is that I am on this for 10 years and I need to ensure that I am taking a brand that causes me the least side effects, fortunately my pharmacist agrees. I also ensure that when I have put in a prescription request I let them know so that they can make sure that they have them in stock.
I know it does take several weeks to get used to a drug and I had a variety of side effects in the early 2/3 months of taking it, however they did settle down.
I hope this has helped.
28-12-2018 08:41 AM
Hello everyone, i have been reading your posts with great interest as i am having issues possible related to tamoxifen too. Heres my history:
48 yrs old, diagnosed April 2018, grade 2 IDC. Had MX no recon in May with SNB, 2 nodes affected and 1 micromet. 6 x FecT chemo which finished 24 Sept, ANC clearance Oct (remaining nodes all clear), 15 x radiotherapy (finished 19th Dec 18).
I am now on Tamoxifen for 10 years. I was suffering with heavy legs towards the end of my last chemo but nothing lkke now. I have been on the Tamoxifen for about 6 weeks and as well as nasty night sweats i have a achy legs, worse on outside of thighs and down the backs, knees, feet hurt when i wake up. Hips ache, sometimes just one , sometimes both. My butt cheeks ache like ive done 1000 squats somedays and lower back can ache. If i sit for a period of time i am so stiff to get up. Today elbow jointz ache too and fingers stiff.
My Onc nurse initially said. Its the docetaxol chemo still affecting me and suggested taking magnesium and zinc which i am doing. I also try epsom baths, i get some relief but then some days its so much worse again.
I read your posts about different brands and my first month was .Wockhardt this month the box says "Mylan" but the pills inside on the packets say "Teva UK", is this the same company? I dont trust my pharmacy as there is no leaflet in this second box and they have changed the wording on the box to state 28 pills instead of 30 a d have cut 2 pills of the end of a packet. I am just trying to keep note of which brands feel better, if any, and am confused.
Any advice would be fab, sorry for long post!
08-12-2018 04:38 PM
30-10-2018 07:53 AM
18-10-2018 10:38 PM
For me it's related to the brand, at least I was having a lot more cramps (and general leg pain) when the chemist gave me a different brand to the normal one I was taking.
Now my GP actually includes the brand in the prescription - Mylan is the best one for me.
Anyway, I think these things (side effects) come and go without rhyme nor reason, hehe - I've been on tamoxifen for just under 2 years.
11-10-2018 05:45 AM
29-08-2018 08:01 PM
I have been on Tamoxifen for about two years now. My leg cramps have been getting worse, and last night's pain was excrutiating. It started in the front of my right leg, but then quickly became pain in both legs, from halfway below the knee down to my toes. I was afraid to try to walk anywhere because I thought my legs/feet would give out. It eventually went away, but then I was left with full body shakes for about 10 minutes.
My leg pains usually start after I've gone to bed, but sometimes they hit in the early evening when I'm stretched out on the couch.
I am going to have to talk to my doctor at my next appointment. If these leg cramps continue, (as well as hot flashes all day/night) I might have to decide if it's still worth it to continue taking the Tamoxifen.
Has anyone else stopped taking the medicine? Any thoughts about stopping the medicine?
22-07-2018 09:45 PM
22-07-2018 03:07 AM
I think I have what some of you are referring to. This is what I am experiencing: I have been awoken twice now, with one leg and then the other. The experience was exactly the same with both. My whole leg ached from where it attaches at thigh to body and all the way down. It is a very non-descript pain and if I had to tell someone where the pain is I'd have to say my whole leg. I know what a cramp is and the normally contraction of one; however this pain is escrutiating, like a regular cramp, but I can't find any particular place or muscle that is cramping. Has anyone else had this. I am thinking it has to be the tamoxifen since I haven't changed up anything else. I began Tamoxifen in January, in February went on an aromatase inhibitor (that almost made me explode, it felt like), so back on T since March. My first whole leg pain was my right and was about mid June. The one, last night, mid July, was my left leg. The pain is so bad I get nauseated with it. Once I get up and stand on it, it starts diminishing, but it is very scary. Again, I can't find the cramp or where it is coming from, I just feel the pain of a cramp througout my whole leg. Does this sound like any of you? TIA
31-03-2018 01:29 PM
19-02-2018 05:50 AM
Cramps are deadly I know as I have experienced this several times before. But there's something which literally gave me relief and they are sea salts. Nyassa is the company which sells the amazing quality of bath salts which can be used for getting rid of muscle cramps. To help you out I am attaching a link to buy bath salts online
15-02-2018 07:04 AM
09-02-2018 04:46 PM
I too have been suffering severe leg/toe cramps at through the night and early morning. I have been on tamox since May 2017. I never experienced such cramps before taking the tamox. I spoke to my chiropractor today and he gave me calcium supplements to take before bed. I pray it works!! I think we can all agree we have and are dealing with enough and don't need the cramping! I'm sorry to hear so many have dealt with this but I'm glad i'm not alone in this!